# SDR SWIA200820356

- Difficulty date: July 31, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 17,164 hours, 14,728 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT ENGINE FORWARD YOKE MOUNT LINK BEARING CORRODED.  REPLACED.
